| Model Number |
IPN919472 |
| Medical Device Problem Codes |
Backflow (1064); Failure to Seal (4070)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "insertion of a dialysis catheter in the intensive care unit.When the intern inserted the catheter, and then when the nurse connected it, the clamp on the 'venous' line was not sufficiently effective.Despite clamping, the blood was beading and flowing back slowly.No problem observed on the arterial line.Doctor informed, need to check clamping and plug just after positive pressure lock." the patient's current condition is reported as "unknown" at this time.Additional information was requested from the customer; however, further details have not been provided at this time.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "insertion of a dialysis catheter in the intensive care unit.When the intern inserted the catheter, and then when the nurse connected it, the clamp on the 'venous' line was not sufficiently effective.Despite clamping, the blood was beading and flowing back slowly.No problem observed on the arterial line.Doctor informed, need to check clamping and plug just after positive pressure lock.".The patient's current condition is reported as "unknown" at this time.Additional information was requested from the customer.However, further details have not been provided at this time.